# SDR SIMA200723505

- Difficulty date: August 21, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 13,415 hours, 11,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02012
- Condition: Failed
- Location: Zone 100
- Part time: 11,901 hours, 10,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR, TURNED SHED BUSSES OFF ODOR DISSIPATED.  REMOVED AND REPLACED RECIRCULATION FAN IAW EMB AMM - OPERATIONAL CHECK GOOD - PERFORMED FUNCTIONAL; CHECK FLIGHT WITH NO DEFECTS NOTED - AIRCRAFT RETURNED TO SERVICE
